Authors: | Stević, Stevo Sharma, Ajay Sharma, Som |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Generalized integration operators from the space of integral transforms into bloch-Type spaces |
Journal: | Journal of Computational Analysis and Applications |
Volume: | 14 |
Issue: | 6 |
First page: | 1139 |
Last page: | 1147 |
Issue Date: | 1-Jan-2012 |
Rank: | M23 |
ISSN: | 1521-1398 |
Abstract: | We consider the generalized integration operator where g is a holomorphic function on the unit disk D{double-struck}, φ is a holomorphic selfmap of D{double-struck} and n ∈ N 0. The boundedness and compactness of the operator from the space of Cauchy transforms to the Bloch-type spaces are characterized. |
Keywords: | Bloch-type space | Boundedness | Cauchy transforms | Compactness | Generalized integration operator |
Publisher: | Eudoxus Press |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.